# SDR SWIA2020032749487

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT-AREAS OF LIGHT CORROSION ON FLOOR SUPPORT ANGLE BETWEEN FS 319.70 AND FS 349.00 RBL 43   (C-CHECK) RO 3/25/2020   REMOVED DOOR STOP FITTINGS FROM FLOOR SUPPORT ANGLE, BETWEEN FS 319.70 AND FS349. RBL 43. CORROSION BLEND IS OUTSIDE OF ALLOWABLE LIMITS. NOMINAL 0.063, REMOVED 0.019, REMAINING 0.044. REMOVED FASTENERS AND DAMAGED PART. TREATED PRIMED AND PAINTED AS NEEDED. INSTALLED NEW PART AND NEW FASTENERS, FAY, SEALED, REINSTALLED SERVICE DOOR STOP FITTINGS.  DEPTH MIC TOOL ID # AV 2417 CALIBRATION DUE.JAN. 2021,  SCALE,  TOOL ID # AV 4102 CALIBRATION DUE JUNE 2020.  TORQUE WRENCH, TOOL ID # AV 6528, CALIBRATION DUE. NOV. 2020  BOMBARDIER CRJ 200 SRM
